# SDR UPS08M53782

- Difficulty date: October 15, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 52,969 hours, 8,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C CRACK FOUND ON LT WING DROOP L/E UPPER SKIN O/B SIDE.  STOP DRILLED CRACK, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-10-00 FIG 30.
